NEW LIFE HACK IS UP! YOU WANT TO READ IT!!!
https://www.supportgroups.com/blog/we-can-do-hard-things

ARE YOU FOLLOWING US ON IG, YOU SHOULD!!!
instagram.com/supportgroupsforeveryone

there is no vraylar support group, but has anyone been on vr

there is no vraylar support group, but has anyone been on vraylar? if so, what were your experiences like after being on it for 2-3 months? i just started mine like 3 weeks ago, and i feel like i’m experiencing depersonalization (feeling surreal, in a dream, foggy, etc). but my psychiatrists nurse said she thinks as it kicks in i’ll feel better (it’s supposed to take 2-3 months to kick in). i’m seeing a lot of chatter online though that antipsychotics and this medication is particular makes it worse so i’m wondering what ANY of your experiences were like and if you guys have experinced depersonalization i’d vraylar helped this or made it worse

Comment
 1
[115110]
Jan 19

I never made it that far. It pushed my hormones all over the place. Affected my vision. As you may know, meds affect us all differently.

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account